# SDR SWAA2025092919181

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 68,354 hours, 40,761 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Loose
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC STABILIZER TRIM INOP AFTER TAKE OFF.   FOUND STABILIZER TRIM MOTOR ELECTRICA CONNECTOR D700 LOOSE. AS PRECAUTION, R&R STABILIZER TRIM MOTOR PER AMM 27-41-71. OPS CHECK GOOD
